# SDR USAA000119

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 360
- Part time: 45,611 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-2, BS 360, STRINGER 141, STRINGER SPLICE HAS A .250 INCH CRACK.  REPLACED STRINGER SPLICE PER SRM 51-10-2.  (M)
